# SDR ASAA2024052849915

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N966AK
- Make and model: Boeing 737-9
- Aircraft serial: 67504
- Aircraft time: 3,501 hours, 959 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: R2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-2 DOOR STICKING/DIFFICULT TO OPEN. GROUNDED - YES. ACCOMPLISHED AMM TASK 52-41-00-200-801 R2 GALLEY SERVICE DOOR INSPECTION CHECK. NO DEFECTS FOUND. LUBED HINGE ARM CAVITY WITH GREASE REF TASK 12-25-13. OPEN/CLOSED R2 DOOR SEVERAL TIMES WITH NO BINDING OR DIFFICULTY NOTED.
